zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact solutions for a generalized nonlinear fractional Fokker-Planck equation. (English) Zbl 1181.35293
Summary: This paper is devoted to investigating a generalized nonlinear Fokker-Planck diffusion equation with external force and absorption. We first investigate the integer nonlinear anomalous diffusion, and we obtain the corresponding exact solution expressed by $q$-exponential function. The solutions of nonlinear diffusion equation with one-fractional derivative and multi-fractional derivative are also studied in detail, and the solutions can have a compact behavior or a long tailed behavior.

35Q84Fokker-Planck equations
35R11Fractional partial differential equations
35B40Asymptotic behavior of solutions of PDE
35C05Solutions of PDE in closed form
Full Text: DOI
[1] Tsallis, C.; Lenzi, E. K.: Anomalous diffusion: nonlinear fractional Fokker--Planck equation, Chem. phys. 284, 341-347 (2002)
[2] Lenzi, E. K.; Mendes, G. A.; Mendes, R. S.: Exact solutions to nonlinear nonautonomous space fractional diffusion equations with absorption, Phys. rev. E 67, 051109 (2003)
[3] Silva, A. T.; Lenzi, E. K.; Evangelista, L. R.; Lenzi, M. K.; Da Silva, L. R.: Fractional nonlinear diffusion equation solutions and anomalous diffusion, Physica A 375, 65-71 (2007)
[4] Pascal, J. P.; Pascal, H.: On nonlinear diffusion in fractal structures, Physica A 208, 351-358 (1994)
[5] Stephenson, J.: Some non-linear diffusion equations and fractal diffusion, Physica A 222, 234-247 (1995)
[6] Schot, A.; Lenzi, M. K.; Evangelista, L. R.: Fractional diffusion equation with an absorbent term and a linear external force: exact solution, Phys. lett. A 366, 346-350 (2007)
[7] Bologna, M.; Tsallis, C.; Grigolini, P.: Anomalous diffusion associated with nonlinear fractional derivative Fokker-Planck-like equation: exact time-dependent solutions, Phys. rev. E 62, 2213-2218 (2000)
[8] Zola, R. S.; Lenzi, M. K.; Evangelista, L. R.; Lenzi, E. K.; Lucena, L. S.; Da Silva, L. R.: Exact solutions for a diffusion equation with a nonlinear external force, Phys. lett. A 372, 2359-2363 (2008) · Zbl 1220.82092 · doi:10.1016/j.physleta.2007.12.007
[9] Liang, J.; Ren, F.; Qiu, W.; Xiao, J.: Exact solutions for nonlinear fractional anomalous diffusion equations, Physica A 385, 80-94 (2007)
[10] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[11] Metzler, R.; Klafter, J.: The random walk’s guide to anomalous diffusion: A fractional dynamics approach, Phys. rep. 339, 1-77 (2000) · Zbl 0984.82032 · doi:10.1016/S0370-1573(00)00070-3
[12] Jiang, Xiaoyun; Xu, Mingyu: Analysis of fractional anomalous diffusion caused by an instantaneous point source in disordered fractal media, Internat. J. Nonlinear mech. 41, 156-165 (2006)
[13] Wang, Shaowei; Xu, Mingyu: Axial Couette flow of two kinds of fractional viscoelastic fluids in an annulus, Nonlinear anal. RWA (2007) · Zbl 1167.76311
[14] Qi, Haitao; Xu, Mingyu: Unsteady flow of viscoelastic fluid with fractional Maxwell model in a channel, Mech. res. Commun. 34, 210-212 (2007) · Zbl 1192.76008 · doi:10.1016/j.mechrescom.2006.09.003
[15] Yamano, T.: Some properties of q-logarithm and q-exponential functions in Tsallis statistics, Physica A 305, 486-496 (2002) · Zbl 1039.33502 · doi:10.1016/S0378-4371(01)00567-2
[16] Tsallis, C.; Mendes, R. S.; Plastino, A. R.: The role of constraints within generalized nonextensive statistics, Physica A 261, 534-554 (1998)
[17] Tsallis, C.; Levy, S. V. F.; Souza, A. M. C.; Maynard, R.: Statistical-mechanical foundation of the ubiquity of Lévy distributions in nature, Phys. rev. Lett. 75, 3589-3592 (1995) · Zbl 1020.82593 · doi:10.1103/PhysRevLett.75.3589
[18] Zanette, D. H.; Alemany, P. A.: Thermodynamics of anomalous diffusion, Phys. rev. Lett. 75, 366-369 (1995) · Zbl 0925.60133
[19] Wenchang, Tan; Chaoqi, Fu; Ceji, Fu; Wenjun, Xie; Heping, Cheng: An anomalous subdiffusion model for calcium spark in cardiac myocytes, Appl. phys. Lett. 91, 183901 (2007)